# SDR COMA9660093

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Module
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

PASSENGER OXYGEN CAUTION MESSAGE ON EICAS, ALL MASK DEPLOYED AUTOMATICALLY.  PROBLEM OCCURRED ON TWO SUCCESSIVE FLIGHTS.  PLACED THE CABIN PRESSURE ACQUISITION MODULE ON THE DEFERRED MAINTENANCE LIST.  ACFT CONTINUED SERVICE.
